Abstract
We obtain a contractive condition for the existence and uniqueness of fixed points for a generalized contraction-type mapping. The present study focuses on providing a method for the existence of fixed points for nonlinear mappings. Sufficient conditions for the existence and uniqueness of such points are obtained using Ishikawa iteration process. Moreover, an example is given.
Authors
C. D. Alecsa
Tiberiu Popoviciu Institute of Numerical Analysis, Romanian Academy, Cluj-Napoca, Romania
Keywords
Fixed point; Generalized contraction; Ishikawa; Convergence; Convex metric space;
Paper coordinates
Cristian-Daniel Alecsa, Approximating fixed points for nonlinear generalized mappings using Ishikawa iteration, Rendiconti Del Circolo Matematico Di Palermo, 68 (2019) no. 1, pp. 163-191.
https://doi.org/10.1007/s12215-018-0349-7
About this paper
Journal
Rendiconti del Circolo Matematico di Palermo Series 2
Publisher Name
Springer Milan
DOI
https://doi.org/10.1007/s12215-018-0349-7
Print ISSN
Online ISSN
google scholar link